$\mathrm{SK}_1$ for division rings of noncommutative rational functions
Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1064-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_5_a9,
author = {V. P. Platonov and V. I. Yanchevskii},
title = {$\mathrm{SK}_1$ for division rings of noncommutative rational functions},
journal = {Doklady Akademii Nauk},
pages = {1064--1068},
year = {1979},
volume = {249},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a9/}
}
V. P. Platonov; V. I. Yanchevskii. $\mathrm{SK}_1$ for division rings of noncommutative rational functions. Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1064-1068. http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a9/